what could cause the nausea in rpm/amp - AnabolicMinds.com

what could cause the nausea in rpm/amp

  1. New Member
    Riquee's Avatar
    Stats
    5'9"  183 lbs.
    Join Date
    Jul 2006
    Posts
    326
    Rep Power
    30271

    Reputation

    what could cause the nausea in rpm/amp


    I am trying to find out why I get extreme nausea and sometimes to the point I have to throw up from the next products:

    AMP (Ergopharm) the first version (not the new V2, not tried it) :

    3 caps : were ok, no problems
    4 caps : most of the times ok, sometimes little nausea
    5-6 : extreme nausea and sick

    RPM (Applied Nutri.) :

    2 caps : no problems, and no effect either
    3-4 caps : sick for hours

    Tried Drive (AN) btw, and never had a stomach problem at all..even 5-6 caps

    Is it the chocamine ? anyone had similar experience?

    Thx in advance everyone.

    Much luv from Amsterdam

  2. Elite Member
    andrew732's Avatar
    Join Date
    Jun 2008
    Posts
    5,487
    Rep Power
    522621

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    caffeine can hit people the wrong especially when taken on an empty stomach.
  3. New Member
    blah3d's Avatar
    Join Date
    Sep 2008
    Posts
    33
    Rep Power
    90

    Reputation

    Drink lots of water see how that goes. If not if it is not something your willing to put up with I would stop taking it.


    ---

    •   
       

  4. New Member
    Riquee's Avatar
    Stats
    5'9"  183 lbs.
    Join Date
    Jul 2006
    Posts
    326
    Rep Power
    30271

    Reputation

    thx for your input .. caffeine sould not be it.. i can take 1-2 200mg caps with no problem..

    anyone else?
  5. Professional Member
    Chub's Avatar
    Stats
    5'11"  183 lbs.
    Join Date
    Jan 2008
    Age
    27
    Posts
    3,298
    Rep Power
    49681

    Reputation

    i'm roughly the same weight as you and when i've taken 4 RPM i thought i was going to vom all over the place. I can take 3 and feel fine. On the day i took 4 RPM i hadn't eaten much that morning so that probably had a huge factor in it.
    “We are what we repeatedly do. Therefore, excellence is not an act, but a habit.”
  6. Registered User
    Big BAMA's Avatar
    Stats
    6'2"  228 lbs.
    Join Date
    Oct 2006
    Posts
    2,409
    Rep Power
    1303

    Reputation

    Quote Originally Posted by Chub View Post
    i'm roughly the same weight as you and when i've taken 4 RPM i thought i was going to vom all over the place. I can take 3 and feel fine. On the day i took 4 RPM i hadn't eaten much that morning so that probably had a huge factor in it.
    That many stim's on an empty stomach can cause nausea. If it happens again try to eat someting or drink a shake and see what happens. Of course it's hard to do when you think you're gonna ralph but try it.
  7. New Member
    Riquee's Avatar
    Stats
    5'9"  183 lbs.
    Join Date
    Jul 2006
    Posts
    326
    Rep Power
    30271

    Reputation

    Quote Originally Posted by Big BAMA View Post
    That many stim's on an empty stomach can cause nausea. If it happens again try to eat someting or drink a shake and see what happens. Of course it's hard to do when you think you're gonna ralph but try it.

    Thx,

    Gave away 2 bottles RPM after a few trials way back..lol..I could not understand how so many could benefit from it and like while I did not..I ll try a different approach soon with food and build up the dose slowly..
  8. Professional Member
    mooch2321's Avatar
    Stats
    5'9"  235 lbs.
    Join Date
    Dec 2007
    Posts
    3,835
    Rep Power
    2013

    Reputation

    ima stim junkie and i throw up from rpm too, not right away but will get dizzy and nauseus during workout
  

  
 

Similar Forum Threads

  1. Nausea on ckd
    By tripwired in forum Weight Loss
    Replies: 11
    Last Post: 06-05-2009, 05:45 PM
  2. nausea on leg day?
    By LiftNDestroy in forum Exercise Science
    Replies: 10
    Last Post: 12-01-2007, 11:42 AM
  3. Nausea
    By bobbyn in forum Male Anti-Aging Medicine
    Replies: 9
    Last Post: 06-15-2007, 02:37 PM
  4. Nausea
    By Jayhawkk in forum Nutrition / Health
    Replies: 43
    Last Post: 11-22-2006, 10:55 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in